Deep search:Searching for "SHI Mei-hua" in 'AUTHORGot 2 items.
index Title
1On closed weak supplemented modules
Author(s):Zeng Qing-yi, Shi Mei-hua  Clicked:4924  Download:2092  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.2 P.210-215  DOI:10.1631/jzus.2006.A0210
2Almost split sequences for symmetric non-semisimple Hopf algebras
Author(s):SHI Mei-hua  Clicked:3725  Download:1846  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.6 P.1077-1083  DOI:10.1631/jzus.2006.A1077
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE